# SDR AALA202507241913

- Difficulty date: July 17, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT EMERGENCY EXIT DOOR FRAME BRACKET LOOSE AT TOP OF OPENING.  REATTACHED EMERGENCY DOOR BRACKET TO THE DOOR FRAME. PER  AMM 52-22-00.
